# SDR 2002UALA00794

- Difficulty date: April 30, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,902 hours, 13,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT CENTER LINE CIRCUMFERENTIAL FRAME STATION 800 HAS LOADER JACK-SCREW DAMAGE. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.INSTALLED DOUBLER REPAIR ON FRAME.
